# SDR CA030220003

- Difficulty date: January 20, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 19,655 hours
- Engine: Pwa PT6A41
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 10143002115
- Condition: Cracked
- Location: Fuselage
- Part time: 20,152 hours, 18,581 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED ON LAST LEG TO AIRPORT, LOW PRESSURIZATION OF 3.2 PSI. DURING TROUBLESHOOTING FOUND A CRACK FOUR INCHES LONG ON BULKHEAD. LOCATION - CENTER OF FUSELAGE AT STATION 227.125.
